MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100206HFRM-V-3D-A2
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis.The root cause cannot be determined.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that balloon-assisted coiling was performed for an middle cerebral artery (mca) bifurcation aneurysm.During placement of the third coil, resistance was encountered and during the attempt to remove the coil, it detached in the microcatheter.Both segments of the coil were removed together with the microcatheter.There was no reported patient injury or additional intervention.

Brand Name
HYDROSOFT 3D
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9857954
Report Number2032493-2020-00071
Device Sequence Number2533890
Product Code HCG
UDI-Device Identifier00816777026514
UDI-Public(01)00816777026514(11)191122(17)241031(10)1911221W6
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K070656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2024
Device Model Number100206HFRM-V-3D-A2
Device Catalogue Number100206HFRM-V
Device Lot Number1911221W6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR